Couldn't find what you looking for?

TRY OUR SEARCH!

Hi there, so this is my problem/story. I am 20. About two months ago, i thought i was pregnant and went to the doctors, to find out i wasn't. I have a 3 year old, and felt the same things as i did when i was pregnant with him. I have been on the Nuvaring for 5 months. I have Endometriosis, so doctors said i was ok to skip my period by taking the Nuvaring continously, 4 weeks in, then put another one right it. I have had no problems till last week. I have been spotting brown blood more and more each day for 6 days. The cramping is getting worse and worse along with the amount of spotting. I am calling my doc tomorrow to see if i can get in. I have heard that its normal to spot the first 3 months.. but i'm going to be in my fifth month in a little less that 2 weeks... so i'm getting worried. I have read that it can be symptoms, like pregnancy and miscarrage. What is worrying me is having a miscarrage, since i thought almost two months ago i was pregnant. Plus my last pregnancy had some complications in the last few months, but luckily my son is fine. The doctors did say that i might have some complications with my next one...So i am just hoping i can get in tomorrow. Any advice? Has anyone else had this problem??? THANKS

Loading...

i have been on the ring for about 1 and a half months now. i have been spotting brown blood as well. i was worried about pregnancy as well, but i have been doing some research before i truely allow myself to worry. all that i have found, points to spotting for up to one year. my issue has been anxiety attacks. those are the things that are getting to me.
Reply

Loading...

I have been having the same problem and I am so glad to see you are too. I have been on nuvaring for about 6 months. The first 4 months I kept the ring in for 3 and a half weeks, then removed it for 3 days and replaced it. On the last month of doing that, about a week before my period was due, I started spotting brown blood, all day, everyday. I took the ring out when I was supposed to and my doc told me to just replace it right away and keep it in for 4 weeks. 2 weeks before my period is supposed to be due (which I shouldn't get because I now wear the ring continuously) I started spotting this brown blood again. It seems to be more than last time and I don't even replace my ring for another 8 days. By the way, I also have endometriosis and a few months ago had surgery to remove some of the lesions. I don't know if endo could be causing this dark brown discharge in between periods, or if its the nuvaring. I have also recently started cramping a little bit. Anyone else having this problem? I would love some feedback or advice. Thanks!
Reply

Loading...


I have been on the Nuvaring for my first month, thought for a minute that I was pregnant because I didn't get my period when I was supposed to, took 2 tests both saying negative. My boyfriend looked it up and it said that you aren't supposed to get your period while it is in. So my doc told me to keep it in blood or no blood for the 3 weeks suggested. Then when I take it out my period should come. Well I am on my 3rd week of it and I skipped my period in November and now I am getting a heavy brown blood with really distrubing cramps and anxiety attacks. I wonder if the nuvaring causes these symptoms or that I might have endometriosis too.

Reply

Loading...

I have been using Nuvaring on and off for about 4 years now. I just recenlty learned you can skip your period by putting a new ring in as soon as you take the old one out. I had no complications until this past month when I tried to skip a period for the first time. I had my ring in 3 weeks, and put another one in. About 2 weeks later I started spotting brown blood, and its been increasing and decreaing the past week and some change. I have read some girls say they change theirs every 4 weeks, which I am going to try with this current one because maybe I changed it too soon. I also used to be on the depo shot and spotted my entire first three months before stopping using the shot all together. This is just making me think that your body is not meant to skip a period. Somehow it needs to shed, and trying to control my bodies natural behavior will have its negative effects. Like I said, Im going to try the four week thing, but if I spot again Im just going back to the recommended usage with periods

Reply

Loading...

you changed it too soon
Reply

Loading...

I'm having this problem as well and I've been on it for about 8 months with no problems until now..I'm a bit worried at this point because I'm having the symptoms I was having when I found out I was pregnant with my son
Reply

Loading...

Have you found out what has gone on? We're you pregnant?
Reply

Loading...

I just started having Brown stuff
Reply

Loading...

you are supposed to take it out and change it the same day every month.
Reply

Loading...